# SDR FDEA201201030008

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 9,685 hours, 1,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Part time: 7,810 hours, 988 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT PASSENGER ENTRY DOOR FWD LOWER SKIN NICK DAMAGED, 25/32" X 14/32" X 19/32".   REPAIRED IAW  EA G-5210-157508 PT1 AND PT2.
